MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RMT281214
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Additionally, users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013 a patient underwent treatment of an abdominal aortic aneurysm measuring 59.9mm with gore® excluder® aaa endoprostheses.On (b)(6) 2013 a ct revealed the aneurysm measured 55mm.On (b)(6) 2014 a ct revealed the aneurysm measured 57mm.On (b)(6) 2017 a ct revealed the aneurysm measured 56mm.On (b)(6) 2018 a ct revealed the aneurysm measured 69.7mm.On (b)(6) 2018 the patient underwent angioembolism of a type ii endoleak.The angioembolism was unsuccessful.On (b)(6) 2018 the patient underwent percutaneous embolization of the endoleak.On (b)(6) 2019 a ct revealed the aneurysm measured 71mm.The event is ongoing.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8458432
Report Number3007284313-2019-00088
Device Sequence Number3219091
Product Code MIH
UDI-Device Identifier00733132610679
UDI-Public00733132610679
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Catalogue NumberRMT281214
Device Lot Number9343332
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age73 YR
Patient Weight69